# SDR AALA202203084930

- Difficulty date: March 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737*
- Aircraft serial: 33212
- Aircraft time: 35,595 hours, 14,639 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: M13519
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Part time: 875 hours, 385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT PASSENGER CABIN OVERHEAD COMPARTMENT LIFE RAFT PRESSURE LOW. REPLACED LIFT RAFT PER AMM 25-64-00.
